On Nonlinear Fractional Integro–Differential Equations with Positive Constant Coefficient

  • Shivaji TateEmail author
  • V. V. Kharat
  • H. T. Dinde


The aim of this study is to investigate the existence and other properties of solution of nonlinear fractional integro–differential equations with constant coefficient. Also with the help of Pachpatte’s inequality, we prove the continuous dependence of the solutions.


Fractional integro–differential equation existence of solution continuous dependence fixed point theorem Pachpatte’s inequality 

Mathematics Subject Classification

Primary 26A33 Secondary 34G20 34A08 34A12 



  1. 1.
    Abbas, S., Benchohra, M., N’Guérékata, G.M.: Topics in Fractional Differential Equations, vol. 27. Springer, New York (2012). CrossRefzbMATHGoogle Scholar
  2. 2.
    Aghajani, A., Pourhadi, E., Trujillo, J.: Application of measure of noncompactness to a Cauchy problem for fractional differential equations in Banach spaces. Fract. Calc. Appl. Anal. 16(4), 962–977 (2013). MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Anastassiou, G.: Advances on Fractional Inequalities. Springer, New York (2011)CrossRefGoogle Scholar
  4. 4.
    Balachandran, K., Park, J.Y.: Nonlocal Cauchy problem for abstract fractional semilinear evolution equations. Nonlinear Anal. 71(10), 4471–4475 (2009). MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Baleanu, D., Güvenç, Z., Machado, J.: New Trends in Nanotechnology and Fractional Calculus Applications. Springer, New York (2000). CrossRefGoogle Scholar
  6. 6.
    Baleanu, D., Diethelm, K., Scalas, E., Trujillo, J.J.: Fractional Calculus. Models and Numerical Methods. World Scientific, New York (2012)CrossRefGoogle Scholar
  7. 7.
    Cabrera, I., Harjani, J., Sadarangani, K.: Existence and uniqueness of solutions for a boundary value problem of fractional type with nonlocal integral boundary conditions in Hölder spaces. Mediterr. J. Math. 15, 1–15 (2018). MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Diethelm, K.: The Analysis of Fractional Differential Equations: An Application-Oriented Exposition Using Differential Operators of Caputo Type. Springer, New York (2010)CrossRefGoogle Scholar
  9. 9.
    Diethelm, K., Ford, N.J.: Analysis of Fractional Differential Equations. J. Math. Anal. Appl. 265(2), 229–248 (2002). MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Dong, X., Wang, J., Zhou, Y.: On nonlocal problems for fractional differential equations in Banach spaces. Opuscula Math. 31(3), 341–357 (2011)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Furati, K.M., Tatar, N.: Long time behavior for a nonlinear fractional model. J. Math. Anal. Appl. 332(1), 441–454 (2007). MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Hilfer, R.: Applications of Fractional Calculus in Physics. World Scientific, New York (2000)CrossRefGoogle Scholar
  13. 13.
    Jagtap, T.B., Kharat, V.V.: On existence of solution to nonlinear fractional integrodifferential system. J. Trajectory 22(1), 40–46 (2014)Google Scholar
  14. 14.
    Kharat, V.V.: On existence and uniqueness of fractional integrodifferential equations with an integral fractional boundary condition. Malaya J. Mat. 6(3), 485–491 (2018)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Kendre, S.D., Jagtap, T.B., Kharat, V.V.: On nonlinear fractional integrodifferential equations with nonlocal condition in Banach spaces. Nonlinear Anal. Differ. Equat. 1(3), 129–141 (2013)CrossRefGoogle Scholar
  16. 16.
    Kendre, S.D., Kharat, V.V., Jagtap, T.B.: On abstract nonlinear fractional integrodifferential equations with integral boundary condition. Comm. Appl. Nonlinear Anal. 22(3), 93–108 (2015)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Kendre, S.D., Kharat, V.V., Jagtap, T.B.: On fractional integrodifferential equations with fractional non-separated boundary conditions. Int. J. Appl. Math. Sci. 13(3), 169–181 (2013)Google Scholar
  18. 18.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations, 204th edn. Elsevier, Amsterdam (2006)zbMATHGoogle Scholar
  19. 19.
    Lakshmikantham, V., Leela, S., Vasundhara, D.J.: Theory of Fractional Dynamic Systems. Cambridge Academic Publishers, Cambridge (2009)zbMATHGoogle Scholar
  20. 20.
    Liang, J., Liu, Z., Wang, X.: Solvability for a couple system of nonlinear fractional differential equations in a Banach space. Fract. Calc. Appl. Anal. 16(1), 51–63 (2013). MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Luchko, Y.U.R.I.I., Gorenflo, R.: An operational method for solving fractional differential equations with the Caputo derivatives. Acta Math. Vietnam. 24(2), 207–233 (1999)MathSciNetzbMATHGoogle Scholar
  22. 22.
    N’Guérékata, G.M.: A Cauchy problem for some fractional abstract differential equation with non local conditions. Nonlinear Anal. 70(5), 1873–1876 (2009). MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    N’Guérékata, G.M.: Corrigendum: A Cauchy Problem for some Fractional Differential Equations. Commun. Math. Anal. 7(1), 11 (2009).
  24. 24.
    Nieto, J., Ouahab, A., Venktesh, V.: Implicit fractional differential equations via the Liouville–Caputo derivative. Mathematics 3(2), 398–411 (2015). CrossRefzbMATHGoogle Scholar
  25. 25.
    Pachpatte, B.: Inequalities for Differential and Integral Equations. Academic Press, New York (1998)zbMATHGoogle Scholar
  26. 26.
    Pierri, M., O’Regan, D.: On non-autonomous abstract nonlinear fractional differential equations. Appl. Anal. 94(5), 879–890 (2015). MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Podlubny, I.: Fractional Differential Equations. Academic Press, New York (1999)zbMATHGoogle Scholar
  28. 28.
    Ren, Y., Qin, Y., Sakthivel, R.: Existence results for fractional order semilinear integro-differential evolution equations with infinite delay. Integr. Equ. Oper. Theory 16(1), 33–49 (2010). MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Samko, S., Kilbas, A., Marichev, O.: Fractional Integrals and Derivatives. Gordon and Breach, Yverdon (1993)zbMATHGoogle Scholar
  30. 30.
    Tarasov, V.E.: Fractional dynamics: applications of fractional calculus to dynamics of particles. Higher Education Press, Heidelberg (2010)CrossRefGoogle Scholar
  31. 31.
    Tate, S., Dinde, H.T.: Some theorems on Cauchy problem for nonlinear fractional differential equations with positive constant coefficient. Mediterr. J. Math. 14(2), 1–17 (2017). MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Tidke, H.L.: Some theorems on fractional semilinear evolution equations. J. Appl. Anal. 18(2), 209–224 (2012). MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Wang, J., Li, X.: A uniform method to UlamHyers stability for some linear fractional equations. Mediterr. J. Math. 13(2), 625–635 (2016). MathSciNetCrossRefGoogle Scholar
  34. 34.
    Zhou, Y., Shen, X.H., Zhang, L.: Cauchy problem for fractional evolution equations with Caputo derivative. Eur. Phys. J. Spec. Top. 222(8), 1749–1765 (2013). CrossRefGoogle Scholar
  35. 35.
    Zhou, Y., Jiao, F., Pečarić, J.: Abstract Cauchy problem for fractional functional differential equations. Topol Methods Nonlinear anal. 42(1), 119–136 (2013)MathSciNetzbMATHGoogle Scholar
  36. 36.
    Zhou, Y., Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations. Nonlinear Anal. Real World Appl. 11(5), 4465–4475 (2010). MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsKisan Veer MahavidyalayaWaiIndia
  2. 2.Department of MathematicsN. B. Navale Sinhgad College of Engg.SolapurIndia
  3. 3.Department of MathematicsKarmaveer Bhaurao Patil CollegeUrun-IslampurIndia

Personalised recommendations